YB
BannerBanner

Reoccuring Gyno

Author
Little Big Horse
Pro-Member
  • Total Posts : 2202
  • Reward points: 5930
  • Joined: 2006/01/04 15:50:54
  • Location: england
  • Status: offline
2009/07/26 17:09:55 (permalink)
0

Reoccuring Gyno

My problem is I think I have a reoccurring gyno issue....
 
I ran a 4 week cycle in march: 100mg tst prop EOD and 70mg ananvar ED... PCT was for 3 weeks.
 
Only in my left nipple (what I believe to be gyno) does it occur... It is a small part of the nipple that become raised and changes colour slightly!?
 
I take nolva and the nipple returns to normal but then a week or so later it returns... itchy nipple, lump is back.
 
I raised this concern with my doctor but there was nothing to see and he said not to worry.
 
Anyone had this? Have I become dependent on nolva? Is my body still recovering?
 
Thanks

 “There's only two people in your life you should lie to...the police and your girlfriend.”
Jack Nicholson
#1

15 Replies Related Threads

    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:Reoccuring Gyno 2009/07/26 17:38:14 (permalink)
    0
    Does it only happen on cycle or even now that cycle and pct is finished?

    If only on cycle then just run an AI with future ones. If happens even now finished pct then I wouldn't be too sure - might be tempted to run letro for a bit to kill estrogen but haven't encountered this yet
    #2
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/07/26 20:59:47 (permalink)
    0
    alex.p

    Does it only happen on cycle or even now that cycle and pct is finished?

    If only on cycle then just run an AI with future ones. If happens even now finished pct then I wouldn't be too sure - might be tempted to run letro for a bit to kill estrogen but haven't encountered this yet


    didn't happen on cycle but happend after... finished pct then all of a sudden got really itchy right nipple and a light change to the skin pigmentation and a slight pea sized lump.

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #3
    Red Bull
    Pro-Member
    • Total Posts : 21039
    • Reward points: 7279
    • Joined: 2005/07/11 19:44:27
    • Status: offline
    Re:Reoccuring Gyno 2009/07/26 21:05:22 (permalink)
    0
    Re run a pct with adex/letro if not just re run it again with nolva and taper the nolva off at the end.

    Festar: You can't plead poverty with 2 cars. That's like a little Kenyan chap pleading poverty with 2 packets of uncle bens rice hidden under his bed.
    #4
    Shyne
    Pro-Member
    • Total Posts : 1313
    • Reward points: 8916
    • Joined: 2007/03/29 21:18:58
    • Status: offline
    Re:Reoccuring Gyno 2009/07/26 21:30:57 (permalink)
    0
    I'd defo look into Letro.
    #5
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:Reoccuring Gyno 2009/07/27 08:36:00 (permalink)
    0
    Run letro for 3-4 weeks and then taper off it slowly to see if that helps. Some people don't get on with nolva and can make gyno issues flare (rare but happens - I'm one myself)
    #6
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/08/01 00:16:28 (permalink)
    0
    thanks guys, will get some letro.... cutting at the moment and heard it is also good for hard, vascular look also!

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #7
    APX
    New Member
    • Total Posts : 38
    • Reward points: 164
    • Joined: 2009/07/15 01:03:17
    • Status: offline
    Re:Reoccuring Gyno 2009/08/01 16:21:42 (permalink)
    0
    let us know how you get on :)
    #8
    Blue_Lagoon3000
    Pro-Member
    • Total Posts : 10931
    • Reward points: 2198
    • Joined: 2008/06/15 20:40:26
    • Status: offline
    Re:Reoccuring Gyno 2009/08/01 16:37:30 (permalink)
    0
    Alot of users will get a little gyno, if you cant see it then there is nothing to worry about.

    Also what do you think of Var i only used it for 2 week not long enough to tell really, do you rate it?
    #9
    Banjoman
    Universe Member
    • Total Posts : 254
    • Reward points: 2382
    • Joined: 2008/11/30 14:00:30
    • Location: Bluebell forrest.
    • Status: offline
    Re:Reoccuring Gyno 2009/08/02 01:03:18 (permalink)
    0
    Blue_Lagoon3000

    Alot of users will get a little gyno, if you cant see it then there is nothing to worry about.

    Also what do you think of Var i only used it for 2 week not long enough to tell really, do you rate it?


    Alot of users will get a little gyno, if you cant see it then there is nothing to worry about.

     
    I thought this mate but it progressivly got worse untill i introduced AI's like letro into my cycles... I guess i learnt from my mistake...

    "the injuries you carry are a reflection on how hard you train"
    #10
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/08/12 22:41:30 (permalink)
    0
    right... eventually got some letro... thanks for the help and responses!!

    the gyno is tiny... i can notice it and it is itchy at times so hopefully letro will help get rid!

    in reference to the anavar.... unsure... i got outrageous back pumps so spent most of my time in pain.

    i went for a round of golf with my dad and thought i would be able to battle through... i played 2 shots and came home... golf and steroids don't really go though!!

    i still have anavar left... enough for another cycle but on the "box" says expiry date may 2009.... powder in capsules so do you reckon it'd be ok to run?

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #11
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/08/23 19:24:26 (permalink)
    0
    Just like to say a big thanks guys... got some letro and it is slowly working in reversing the gyno.... hasn't all gone yet but hopefully it should!

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #12
    Banjoman
    Universe Member
    • Total Posts : 254
    • Reward points: 2382
    • Joined: 2008/11/30 14:00:30
    • Location: Bluebell forrest.
    • Status: offline
    Re:Reoccuring Gyno 2009/08/23 20:34:03 (permalink)
    0
    Would be interesting to know how you get on. My deca was progesterone induced and i tried to shrink it with letro but had no joy.. Works for some but not others. Good luck, hope you get rid completlely!

    "the injuries you carry are a reflection on how hard you train"
    #13
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/09/05 12:38:16 (permalink)
    0
    gyno has almost gone but still some left i think... only noticeable when nipples are cold (if that makes sense)... small lump and slight change in skin pigmentation!?

    been to docs twice recently and asked about it but nothing to show!

    shall i continue running letro until gone (if it ever will)?

    been running at 5mg a day

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #14
    alex.p
    Pro-Member
    • Total Posts : 1397
    • Reward points: 5084
    • Joined: 2007/05/20 21:13:06
    • Location: N.London
    • Status: offline
    Re:Reoccuring Gyno 2009/09/05 13:40:37 (permalink)
    0
    Will never dissappear completely mate, but with prolonged course should be able to get to a point where is barely noticeable even to touch.

    All personal preference really, what you can/can't tolerate with regards to its size and the sides of letro. I'm always inclined to do everything to hit it on the head first time round rather than trying to shrink it a bit more further down the line when realise would prefer it a little smaller
    #15
    Little Big Horse
    Pro-Member
    • Total Posts : 2202
    • Reward points: 5930
    • Joined: 2006/01/04 15:50:54
    • Location: england
    • Status: offline
    Re:Reoccuring Gyno 2009/09/06 13:46:16 (permalink)
    0
    it is barely noticeable now... nothing to feel... doc checked that too.

    i can just notice change in pigmentation when nipples get cold... doubt anyone else will but i know it is there and get self conscious!!

    will have to re-address pct next time.

    only ran nolva after last cycle... then introduced letro when problem occurred

    thanks for reply

     “There's only two people in your life you should lie to...the police and your girlfriend.”
    Jack Nicholson
    #16
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5